I started taking escitelopram 3 weeks ago after a health scare. I got really bad anxiety that put me into a depression. I could not eat was having diareeha. The morning time was awful for me still is. Within the last week I up my dose to 15mg. I am having crazy thoughts. None in which I would act on but they are there and I just keep thinking about what I thought about. Has anyone experienced this with this medicine it worked so good the first two weeks. Should I hang in there and Jew taking it?
Hi Kate! Are you taking your Lexapro in the morning or at night? I had some crazy dreams initially and I take mine at about 9 at night but did not experience thoughts like you are describing during the day. You can't just stop it... you have to wean off the med gradually. I think you should consult your Doctor. This may not be the right med for you if you are having these thoughts after 3 weeks. The medication is supposed to decrease anxiety... not increase anxiety. Please let your Doc know asap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Jan 2016 • 4 answers
Updated 4 Apr 2016 • 3 answers
Updated 16 Aug 2016 • 1 answer
Updated 23 Nov 2016 • 1 answer
Updated 16 days ago • 1 answer